# SDR CA960424022

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stud
- Part number: 2082900
- Condition: Cracked
- Location: Mlg
- Part time: 3,155 hours
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF STUDS AS PER AWD 95-20-07 REVEALED FINE LINEAR CRACK INDICATIONS AT THE RADIUS UNDER THE BOLT HEAD. THE BOLTS WERE REJECTED.
